# SDR AALA20140729014

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 51,325 hours, 6,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 SLIDE LIGHT BY AFT EXTERIOR LIGHT INOPERATIVE.  REPLACED LIGHT.  OPERATIONS CHECKED NORMAL.
